| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: withdrawel from effexor-xr
Re: withdrawel from effexor-xr
[ Back to Messages
Posted by Linda
on August 15, 2000 at 16:16:32:
In Reply to: Re: withdrawel from effexor-xr posted by Mary on August 06, 2000 at 12:47:03:
8-15-00 I had been on Effexor time released tablets 150 mlg a day for about 3 years. I wanted to go off because I felt I had been on the medicine long enough. So, at first the doc told me to stop taking it. Well, I was okay the first day but the second day I was really sick. So, I called my doc back and of course his nurse talked to me. I told her my problem. She in turn decided to put me on 75 miligrams for 7 days and 37.5 for 7 days, these were also timed released capsules. I have been off of Effexor for 3 days counting today. I have been very sick feeling but never throw up. I am dizzy and feel like I am not really here. I only feel better when I can go to bed . I have worked both days and it has been a big task. I have crying spells and feel total confusion when I am trying to think. I know this will pass and I encourage anyone to write if they have similiar experiences.
All times are GMT -7. The time now is 02:12 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!